Electron. J. Diff. Equ., Vol. 2016 (2016), No. 173, pp. 1-11.

Existence of solitons for discrete nonlinear Schrodinger equations

Haiping Shi, Yuanbiao Zhang

By using the Mountain Pass Lemma, we establish sufficient conditions for the existence of solitons for the discrete nonlinear Schrodinger equations.

Submitted December 11, 2015. Published July 5, 2016.
Math Subject Classifications: 39A12, 39A70, 35C08.
Key Words: Existence; soliton; discrete nonlinear Schr\"odinger equation; critical point theory.

Show me the PDF file (239 KB), TEX file for this article.

Haiping Shi
Modern Business and Management Department
Guangdong Construction Polytechnic
Guangzhou 510440, China
email: shp7971@163.com
Yuanbiao Zhang
Packaging Engineering Institute
Jinan University
Zhuhai 519070, China
email: abiaoa@163.com

Return to the EJDE web page